# SDR SWIA2024040300001

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 45,857 hours, 39,296 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING OVHT WARNING MESSAGE CLIMBING OUT OF HOUSTON AT AROUND 4000 FEET MSL WITH THE ANTI ICE OFF. RAN THE QRH . MESSAGE PERSISTED UNTIL WE CLOSED THE R 14TH STAGE BLEED. (RH WING LIT RED)C:MEL 30-12-1BCAT "C" DUE 04/04/2024MX ACTION COMPLIED WITH*BLACK PROTECTIVE CAPS (CEC-10) REMOVED FROM SPAREBULB KIT*WING OVHT WARNING MESSAGE CLIMBING OUT OF HOUSTON AT AROUND 4000 FEET MSL WITH THE ANTI ICE OFF. RAN THE QRH . MESSAGE PERSISTED UNTIL WE CLOSED THE R 14TH STAGE BLEED. REMOVED AND REPLACED RH WING ANTI ICE MODULATIING AND SHUTOFF VALVE IN REFERENCE TO AMM 30-12-04. OPS CHECK AND LEAK CHECK GOOD. MEL CLEARED, PLACARDS REMOVED.
